![]() |
Volumn 65, Issue 3, 2002, Pages
|
Statistical theory for incoherent light propagation in nonlinear media
|
Author keywords
[No Author keywords available]
|
Indexed keywords
DIFFRACTION;
DISPERSIONS;
EQUATIONS OF MOTION;
GEOMETRICAL OPTICS;
HAMILTONIANS;
HARMONIC ANALYSIS;
SOLITONS;
STATISTICAL MECHANICS;
OPTICAL QUASIPARTICLES;
OPTICAL WAVES;
RADIATION TRANSFER EQUATIONS;
WIGNER TRANSFORMS;
LIGHT POLARIZATION;
|
EID: 41349086357
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.65.035602 Document Type: Article |
Times cited : (140)
|
References (38)
|